# SDR UIEA2021082501871

- Difficulty date: August 25, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Faulted
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO'S WX RADAR DID NOT WORK. THE FO PUSHED THE EFI SWITCH TO ALTN AND HIS WX RADAR WORKED.( TS IAW FIM 34-43 FT 805. NO DEFECTS NOTED AT THIS TIME )
